Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 82, Issue 1, Summer 2019  pp. 3-21.

Consistent operator semigroups and their interpolation

Authors:  A.F.M. ter Elst (1), J. Rehberg (2)
Author institution:(1) Department of Mathematics, University of Auckland, Auckland, 1142, New Zealand
(2) Weierstrass Institute for Applied Analysis and Stochastics, Berlin, 10117, Germany

Summary: Under a mild regularity condition we prove that the generator of the interpolation of two $C_0$-semigroups is the interpolation of the two generators.

Keywords: semigroups, interpolation

Contents   Full-Text PDF